# SDR SWAA062908

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 33,766 hours, 28,091 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26685
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT WING NR 5 SLAT LOWER SKIN CRACKED AT INBOARD T/E.  REPAIRED SKIN PER SRM.
